Obserwuj
Jerzy Weyman
Tytuł
Cytowane przez
Cytowane przez
Rok
Cohomology of vector bundles and syzygies
J Weyman
Cambridge University Press, 2003
5062003
Quivers with potentials and their representations I: Mutations
H Derksen, J Weyman, A Zelevinsky
Selecta Mathematica 14 (1), 59-119, 2008
4852008
Schur functors and Schur complexes
K Akin, DA Buchsbaum, J Weyman
Advances in Mathematics 44 (3), 207-278, 1982
4031982
Quivers with potentials and their representations II: applications to cluster algebras
H Derksen, J Weyman, A Zelevinsky
Journal of the American Mathematical Society 23 (3), 749-790, 2010
3102010
Resultants and Chow forms via exterior syzygies
D Eisenbud, FO Schreyer, J Weyman
Journal of the American Mathematical Society 16 (3), 537-579, 2003
2632003
Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients
H Derksen, J Weyman
Journal of the American Mathematical Society 13 (3), 467-479, 2000
2202000
Quiver representations
H Derksen, J Weyman
Notices of the AMS 52 (2), 200-206, 2005
1492005
Formalizing classes of information fusion systems
MM Kokar, JA Tomasik, J Weyman
Information Fusion 5 (3), 189-202, 2004
1272004
Multiple flag varieties of finite type
P Magyar, J Weyman, A Zelevinsky
Advances in Mathematics 141 (1), 97-118, 1999
1231999
Algebra of coinvariants and the action of a Coxeter element
W Kraskiewicz, J Weyman
Bayreuther Mathematische Schriften 63, 265-284, 2001
1142001
An Overview of Mathematical Issues Arising in the Geometric Complexity Theory Approach to
P Bürgisser, JM Landsberg, L Manivel, J Weyman
SIAM Journal on Computing 40 (4), 1179-1209, 2011
1072011
Resolutions of determinantal varieties and tensor complexes associated with symmetric and antisymmetric matrices
T Józefiak, P Pragacz, J Weyman
Department of Mathematics, University of Stockholm, Sweden, 1981
1021981
Resolutions of determinantal ideals: the submaximal minors
K Akin, DA Buchsbaum, J Weyman
Advances in Mathematics 39 (1), 1-30, 1981
1021981
The equations of conjugacy classes of nilpotent matrices
J Weyman
Inventiones mathematicae 98 (2), 229-245, 1989
871989
The combinatorics of quiver representations
H Derksen, J Weyman
Annales de l'Institut Fourier 61 (3), 1061-1131, 2011
852011
On the Littlewood–Richardson polynomials
H Derksen, J Weyman
Journal of Algebra 255 (2), 247-257, 2002
842002
The existence of equivariant pure free resolutions
D Eisenbud, G Fløystad, J Weyman
Annales de l'Institut Fourier 61 (3), 905-926, 2011
792011
Graded characters of modules supported in the closure of a nilpotent conjugacy class
M Shimozono, J Weyman
European Journal of Combinatorics 21 (2), 257-288, 2000
782000
Multiplicities of points on a Schubert variety in a minuscule GP
V Lakshmibai, J Weyman
Advances in Mathematics 84 (2), 179-208, 1990
771990
On the ideals and singularities of secant varieties of Segre varieties
JM Landsberg, J Weyman
Bulletin of the London Mathematical Society 39 (4), 685-697, 2007
762007
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20